Avatar universal
Depo shot
i got depo shot in July but i am bleeding heavily what should i eat to stop this?
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hi there,
Did you take your last dose of depo in July? The common side effects are menstrual irregularities which may include bleeding. But if you have not taken it since July then you need to be evaluated for other causes of vaginal bleeding like hormonal imbalances,fibroids,cervical polyps, endometrial polyps,PID,cervical cancer etc. It is important to discuss it with your doctor and get evaluated. A complete medical history, clinical examination and work up are important for accurate diagnosis and treatment. I hope it helps.
Best wishes and regards!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222